# SDR REXA201000305

- Difficulty date: December 20, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 14,327 hours, 11,998 cycles
- Engine: Ge CF343B1
- System (JASC): 7500 · Engine Bleed Air System
- Part: Controller
- Part number: 20035008067
- Condition: Failed
- Location: Bleed Leak
- Part time: 14,327 hours, 11,998 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INTERMITTENT ANTI-ICE DUCT MESSAGE (LT) R & R LT BLEED LEAK CONTROLLER IAW AMM 36-21-10. OPS CHECK GOOD.
